Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Interpretations of some distributional compositions related to Dirac delta function via Fisher's method

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.114, no.4, 2020 (Journal Indexed in SCI) identifier identifier

Note on the Distribution Composition (x(+)(mu))(lambda)

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.41, no.2, pp.709-721, 2018 (Journal Indexed in SCI) identifier identifier

Remarks on polygamma and incomplete gamma type functions

JOURNAL OF NUMBER THEORY, vol.169, pp.369-387, 2016 (Journal Indexed in SCI) identifier identifier

Integrability Analysis of a Two-Component Burgers-Type Hierarchy

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.2, pp.167-185, 2015 (Journal Indexed in SCI) identifier identifier

Some Remarks on Incomplete Gamma Type Function gamma(*)(alpha, x(-))

FILOMAT, vol.29, no.1, pp.125-131, 2015 (Journal Indexed in SCI) identifier identifier

Some results on the neutrix composition of the delta function

FILOMAT, vol.26, no.6, pp.1247-1256, 2012 (Journal Indexed in SCI) identifier identifier

On partial derivatives of the incomplete beta function

APPLIED MATHEMATICS LETTERS, vol.21, no.7, pp.675-681, 2008 (Journal Indexed in SCI) identifier identifier

ON THE COMPOSITION OF THE DISTRIBUTIONS x(-1) ln(m) vertical bar x vertical bar AND x(r)

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.37, no.1, pp.1-8, 2008 (Journal Indexed in SCI) identifier

ON DIFFERENTIAL EQUATIONS WITH NONSTANDARD COEFFICIENTS

APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol.1, no.1, pp.276-283, 2007 (Journal Indexed in SCI) identifier identifier

On powers of the Heaviside function for negative integers

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.326, no.1, pp.101-107, 2007 (Journal Indexed in SCI) identifier identifier

RESULTS ON THE NEUTRIX COMPOSITION OF THE DELTA FUNCTION

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.2, pp.147-156, 2007 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

The composition of the distributions x(-)(lambda) ln(s) x(-) and x(+)(-r/lambda)

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.13, no.3, 2020 (Journal Indexed in ESCI) identifier identifier

ON THE COMPOSITION AND NEUTRIX COMPOSITION OF THE DELTA FUNCTION AND THE FUNCTION cosh(-1) (vertical bar x vertical bar(1/r) +1)

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.13, no.2, pp.161-169, 2017 (Journal Indexed in ESCI) identifier

Defining distribution composition (vertical bar x vertical bar(mu))(-s)

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.9, no.3, 2016 (Journal Indexed in ESCI) identifier identifier

Defining Compositions of x(mu)+, |x|(mu), x(-s), and x(-s) ln |x| as Neutrix Limit of Regular Sequences

COMMUNICATIONS IN MATHEMATICS AND STATISTICS, vol.4, no.1, pp.63-80, 2016 (Journal Indexed in ESCI) identifier identifier